# SDR REXA2012022200043

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 10,109 hours, 6,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5104CW
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHTING INOPERATIVE.  RELAMPED LIGHTS.  OPS CHECKED OK.
